# SDR A6WA200940173

- Difficulty date: March 29, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 16,236 hours, 14,746 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 48160D1
- Condition: Discharged
- Location: Cargo Bay
- Part time: 11,714 hours, 10,875 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW MESSAGE IN FLIGHT.  COMPLIED WITH QRH, DIVERTED, MESSAGE OUT ON LANDING.  REMOVED AND REPLACED LT CARGO FIRE EXTINGUISHER BOTTLE A2HL IAW AMM 26-25-01.  OPS CHECK GOOD AT THIS TIME.  (K)
